# SDR SIMA20011102

- Difficulty date: April 20, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4902 - CREW REPORTED THE OVERHEAD EMERGENCY LIGHT AT ROW 8A IS INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK OF EMERGENCY LIGHTS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
